# SDR 04FDEA00238

- Difficulty date: January 28, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00260   CORROSION (C53-113-01(2)), AFT CARGO BAY, FRAME HAS CORROSION BY FASTENER   COLLAR AT BS 1050 LBL 19 WL 150 (FASTENER COMMON TO FLOOR TO SIDEWALL SUPPORT   AND   FRAME)  BLENDED CORROSION ON FRAME AT BS 1050  LBL 19  WL 150  IN AN AREA OF 3X1X.013 O.T.  FOUND TO BE .063  DETERMINED TO BE OUT OF LIMITS AS PER SRM 53-10-1.  ACCOMPLISHED FORMED SECTION REPAIR AS PER SRM 51-40-3 & FED EX E.A. 7-5310-55217.
